# SDR 07FDEA02507

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1507
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE HAS A LARGE DENT AT STATION 1507 ON STRINGER 2R.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-01, FIG 101.  CUT OUT DAMAGE ON SKIN PER SRM 53-00-01, FIG 201.  FABRICATED REPAIR DOUBLER.  TREATED AND PRIMED DOUBLER IAW SRM 51-20-01.
